| Catalog Number |
01L86-40 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being filed on an international product, list number 01l86-40, that has the same product distributed in the us, list number 01l86-40, that is 510k exempt.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer reported a falsely elevated architect stat high sensitive troponin-i result generated by the architect i1000sr processing module for a male patient.The sample was retested, and subsequent results were within the normal range.The patient was referred to other hospitals, where troponin results were negative.The following data were provided: customer¿s cut off: 26 pg/ml sid (b)(6) initial architect stat high sensitive troponin-i result = 1652 pg/ml repeat results = 9.6, 7.8, and 8.1 pg/ml district hospital: troponin-i was negative (b)(6) hospital: troponin-i and troponin-c were both negative no impact to patient management was reported.
Event or Problem Description
The customer reported a falsely elevated architect stat high sensitive troponin-i result generated by the architect (b)(6) processing module for a male patient.The sample was retested, and subsequent results were within the normal range.The patient was referred to other hospitals, where troponin results were negative.The following data were provided: customer¿s cut off: 26 pg/ml.Sid (b)(6): initial architect stat high sensitive troponin-i result = 1652 pg/ml.Repeat results = 9.6, 7.8, and 8.1 pg/ml.(b)(6) hospital: troponin-i was negative.(b)(6) hospital: troponin-i and troponin-c were both negative.No impact to patient management was reported.
Additional Manufacturer Narrative
The instrument logs for the architect i1000sr processing module, serial number (b)(6) were reviewed, however, no definitive part could be determined as the cause of the issue.The instrument service history review revealed no additional tickets associated with discrepant/erratic results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of tracking and trending did not identify any trends for the architect i1000sr processing module with regards to the customer reported event.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect i1000sr processing module, serial number (b)(6) was identified.